Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taken Postinor2 after partially protected sex. Have bleeding. Cause?

Last week wednesday,I finished my menstral cycle.On thursday I had sexual play of which I am still a virgin .He juss played around but he released a bit at the wall of my virgina.So I used a postinor2 since then and have been ok.But this evening have started bleeding not much but I am still bleeding.What could have being the cause of this?
Asked On : Sat, 5 Jan 2013
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Critical Care Specialist 's  Response
Hi thanks for your question.
Wednesday was last day of your menstrual cycle and your boy friend ejaculated on your vagina on thrusday.You cannot concieve from this sexual act as ,first week immediately after period is safe period.Bleeding aftetr postinor 2 is normal and will stop of itself in 3 to 4 days.
Hope this answers your question.
Answered: Sat, 5 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor